Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 819046, 6 pages
http://dx.doi.org/10.1155/2014/819046
Research Article

Roughness of -Nonuniform Exponential Dichotomy for Difference Equations in Banach Spaces

Department of Mathematics, “Politehnica” University of Timişoara, P-ţa Victoriei 2, 300006 Timişoara, Romania

Received 31 August 2013; Accepted 19 November 2013; Published 23 January 2014

Academic Editors: A. Bellouquid and K. A. Gepreel

Copyright © 2014 Nicolae Lupa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Perron, “Die Stabilitätsfrage bei Differentialgleichungen,” Mathematische Zeitschrift, vol. 32, no. 1, pp. 703–728, 1930. View at Publisher · View at Google Scholar · View at Scopus
  2. T. Li, “Die Stabilitätsfrage bei Differenzengleichungen,” Acta Mathematica, vol. 63, no. 1, pp. 99–141, 1934. View at Publisher · View at Google Scholar · View at Scopus
  3. L. Barreira and C. Valls, “Robustness of nonuniform exponential dichotomies in Banach spaces,” Journal of Differential Equations, vol. 244, no. 10, pp. 2407–2447, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. L. Barreira, C. Silva, and C. Valls, “Nonuniform behavior and robustness,” Journal of Differential Equations, vol. 246, no. 9, pp. 3579–3608, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. N. Lupa and M. Megan, “Exponential dichotomies of evolution operators in Banach spaces,” Monatshefte für Mathematik, 2013. View at Publisher · View at Google Scholar
  6. I. L. Popa, M. Megan, and T. Ceauşu, “Exponential dichotomies for linear discrete-time systems in Banach spaces,” Applicable Analysis and Discrete Mathematics, vol. 6, pp. 140–155, 2012. View at Google Scholar
  7. L. H. Popescu, “Exponential dichotomy roughness on Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 436–454, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. L. H. Popescu, “Exponential dichotomy roughness and structural stability for evolution families without bounded growth and decay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 935–947, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. L. Zhou, K. Lu, and W. Zhang, “Roughness of tempered exponential dichotomies for infinite-dimensional random difference equations,” Journal of Differential Equations, vol. 254, pp. 4024–4046, 2013. View at Google Scholar
  10. X. Chang, J. Zhang, and J. Qin, “Robustness of nonuniform (μ, ν)-dichotomies in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 582–594, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. K. J. Palmer, “Exponential dichotomy and expansivity,” Annali di Matematica Pura ed Applicata, vol. 185, no. 5, pp. S171–S185, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. L. H. Popescu and T. Vesselenyi, “Trichotomy and topological equivalence for evolution families,” Bulletin of the Belgian Mathematical Society, vol. 18, no. 4, pp. 679–694, 2011. View at Google Scholar · View at Scopus
  13. S. Elaydi and O. Hajek, “Exponential trichotomy of differential systems,” Journal of Mathematical Analysis and Applications, vol. 129, no. 2, pp. 362–374, 1988. View at Google Scholar · View at Scopus
  14. A. I. Alonso, J. Hong, and R. Obaya, “Exponential dichotomy and trichotomy for difference equations,” Computers and Mathematics with Applications, vol. 38, no. 1, pp. 41–49, 1999. View at Publisher · View at Google Scholar · View at Scopus
  15. N. Lupa and M. Megan, “Generalized exponential trichotomies for abstract evolution operators on the real line,” Journal of Function Spaces and Applications, vol. 2013, Article ID 409049, 8 pages, 2013. View at Publisher · View at Google Scholar